Applied Mathematics

Vol.6 No.14(2015), Paper ID 62502, 6 pages

DOI:10.4236/am.2015.614207

 

A Singular Values Based Newton Method for Linear Complementarity Problems

 

Haishan Han, Yuan Li

 

College of Mathematics, Inner Mongolia University for the Nationalities, Tongliao, China
College of Mathematics, Inner Mongolia University for the Nationalities, Tongliao, China

 

Copyright © 2015 Haishan Han, Yuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Han, H. and Li, Y. (2015) A Singular Values Based Newton Method for Linear Complementarity Problems. Applied Mathematics, 6, 2354-2359. doi: 10.4236/am.2015.614207.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.